# SDR ASAA2018061855068

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,223 hours, 8,569 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WHEN RECALL WAS PRESSED. GOES OUT WHEN RESET WAS PRESSED.  ACFT GROUNDED.  PERFORMED A PACK TEMP CONTROLLER BITE. CLEARED RAM AIR ACTUATOR FAULT. RAN PACK, NO DEFECTS NOTED.
